# SDR SIMA20201002001

- Difficulty date: October 2, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,753 hours, 32,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY EXIT LIGHT OVER WING INOPERABLE.  C/A: R & R LT EXTERIOR EMERGENCY EXIT LIGHT BULB, IAW EMB145 AMM TASK 33-50-10-400-801.
